Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Quantization and projective representations of solvable Lie groups

Authors: Henri Moscovici and Andrei Verona
Journal: Trans. Amer. Math. Soc. 246 (1978), 173-192
MSC: Primary 22E27
MathSciNet review: 515535
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Kostant's quantization procedure is applied for constructing irreducible projective representations of a solvable Lie group from symplectic homogeneous spaces on which the group acts. When specialized to a certain class of such groups, including the exponential ones, the technique exposed in the present paper provides a complete parametrization of all irreducible projective representations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E27

Retrieve articles in all journals with MSC: 22E27

Additional Information

Keywords: Projective representations, solvable Lie groups, symplectic homogeneous spaces, quantization procedure
Article copyright: © Copyright 1978 American Mathematical Society